# SDR C2XACL98058

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensors
- Part number: M1160140242
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

BUF - FLT 3261 - CREW REPORTED THAT DURING CLIMB THE LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED, THE LIGHT WOULD NOT EXTINGUISH AFTER CHECK LIST COMPLETION AND THE ELFT ENGINE WAS SHUT DOWN.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLE AND THE LEFT ENGINE DUCT LEAK SENSORS WERE REMOVED AND REPLACED IAW EMB-120 MM 36-20-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
